Academic Journals Database
Disseminating quality controlled scientific knowledge

Sampling Algorithm of Order Statistics for Conditional Lifetime Distributions

ADD TO MY LIST
 
Author(s): G. R. Pasha | Muhammad Aslam | Atif Akbar

Journal: Pakistan Journal of Statistics and Operation Research
ISSN 1816-2711

Volume: 1;
Issue: 1;
Date: 2005;
Original page

ABSTRACT
We construct a sampling algorithm to generate ordered statistics from conditional lifetime distributions by expressing the conditional distribution of ordered statistics in terms of cumulative hazard function. We use uniform spacing algorithm to generate uniform (0,1) ordered statistics in the proposed algorithm.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?